BibTeX record journals/apal/MintsZ05

download as .bib file

@article{DBLP:journals/apal/MintsZ05,
  author    = {Grigori Mints and
               Ting Zhang},
  title     = {A proof of topological completeness for \emph{S}4 in (0, 1)},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {133},
  number    = {1-3},
  pages     = {231--245},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.apal.2004.10.010},
  doi       = {10.1016/j.apal.2004.10.010},
  timestamp = {Fri, 21 Feb 2020 21:18:13 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/MintsZ05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics